Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Severe wheezing and difficulty in breathing. Histroy of nasal endoscopic surgery. Reason?

I had a nasal endoscopic surgery 2 weeks ago. I used to wheeze a lot and had difficulty in breathing before the surgery. Few days ago, I started wheezing and coughing again, after I had just gone through a surgery to rectify the issue. Please I need to understand why this is happening in just 2 weeks after my surgery. Thanks
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
sinuses are usually allergic and surgery fails to deliver results
you shuoud have gone to allergy specialist to get allergy tests and immunotherapy as treatment as surgery clear passage not allergies now again you have to go for tests and immunotherapy for treting allergic sinuses
temporary treatment
take singular 10 mg bd
syp ventrolin 1 tsf bd
syp tossex 1/2 tsf night
aply neosporin h eye ointment in nose bd and sea water drops in each nose night as preventors
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor